| Model Number |
60007 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
04/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient with the light adjustable lens+ (lal+, sn (b)(6), +18.0d) completed two light treatments and did not undergo lock-in light treatments.Approximately 14 months after implantation, the patient's lal+ was explanted due to visual disturbances associated with observations that are consistent with zone formation.A new lal was implanted as a replacement.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
Additional data: h3.The explanted lens was returned for evaluation.Visual inspection of the returned lens was conducted and a large central bump was observed on the lens optic.The lens was also evaluated under an interferometer.The center of the lens optic was noted to be blurry due to the central bump on the lens.This blurriness is evident of uncontrolled polymerization of the lens.